# SDR 03FDEA02338

- Difficulty date: December 31, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC81311
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT UPPER AFT SPAR CAP 36L BARREL NUT BORE CORROSION FOUND EXCEEDED EO 1-5510-7-5000 LIMITATION.  COMPLIED WITH FEDEX EA 1-5510-7522,  HORIZONTAL STABILIZER BARREL NUT BORE REWORK / REPAIR / A.D. 2003-22-08.
